MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW PEDIATRIC JUGULAR SET: 20 GA X 12 CM; CATHETER PERCUTANEOUS

ARROW INTERNATIONAL LLC ARROW PEDIATRIC JUGULAR SET: 20 GA X 12 CM; CATHETER PERCUTANEOUS
Model Number IPN918711
Medical Device Problem Code Missing Information (4053)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/02/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that " device without centimetre markings on catheters.Customer noticed this on all catheters from stock.Prior to use.".
 
Additional Manufacturer Narrative
(b)(4).The customer provided four photos for analysis.The images show the kit components.The customer also returned two unopened pediatric jugular sets for analysis.Due to the nature of the complaint, the returned kits were investigated as representative samples.The kits were opened to further analyze the catheters.No markings were observed on the returned catheter extrusions, which is the intended appearance of the catheter per product drawing.Visual analysis of the reported catheter could not be performed as it was not returned for analysis.A review of the catheter product drawing was performed.The drawing does not include any markings on the catheter extrusion or hub.A review of change history was also performed, and no changes were made to the catheter with regards to markings on the extrusion or hub.A device history record review was performed with no relevant findings.The customer report of a missing catheter marking could not be confirmed in the returned representative samples.A review of the catheter product drawing revealed that neither the catheter extrusion nor the hub include any markings.Therefore, no problem was found with the returned samples.However, an investigation of the reported catheter could not be performed as it was not returned for analysis.Therefore, the potential root cause could not be determined at this time.Teleflex will continue to monitor and trend on reports of this nature.
 
Event or Problem Description
It was reported that " device without centimetre markings on catheters.Customer noticed this on all catheters from stock.Prior to use." associated complaints: 9680794-2024-00759, 9680794-2024-00760, 9680794-2024-00761, 9680794-2024-00762, 9680794-2024-00763 and 9680794-2024-00764.

Brand Name
ARROW PEDIATRIC JUGULAR SET: 20 GA X 12 CM
Common Device Name
CATHETER PERCUTANEOUS
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key19915425
Report Number9680794-2024-00761
Device Sequence Number20634925
Product Code DQY
UDI-Device Identifier00801902100535
UDI-Public(01)00801902100535(11)231011(17)280229(10)14F23J0043(21)
Combination Product (Y/N)N
Initial Reporter CountryHR
PMA/510(K) Number
K810962
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN918711
Device Catalogue NumberES-04150
Device Lot Number14F23J0043
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/31/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/19/2024
Supplement Date Received by Manufacturer08/20/2024
Initial Report FDA Received Date08/06/2024
Supplement Report FDA Received Date08/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/11/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown